MathSciNet Relay Station
MathSciNet bibliographic data
MR1876546 (2003a:60116) 60J27 (60K10 62N05 90B25)
Bon, Jean-Louis; Păltănea, Eugen Convergence of the number of failed components in a Markov system with nonidentical components. J. Appl. Probab. 38 (2001), no. 4, 882–897.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement